Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had a nose cauterization with silver nitrate. Using naseptin cream. Have nosebleeds. What is the recovery period?

I had a nose cauterisation yesterday with silver nitrate and was also given naseptin nasal cream to put up my nose. This morning after using the naseptin maybe more than I should the skin around the bottom of my nostrils and the edge of my nose is this normal and long will this take to go away. I had had four nosebleeds in 30 hours...thank you
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  876
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
yes this is reversible and this will go away. However if the pain increases then you should seek the help of a ENT sugeon who advised you naseptin.
4 beelds in 30 hours is not very serious and can be contyrolled by the therapy you are trying.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor